# SDR ASAA0640357

- Difficulty date: March 31, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,285 hours, 23,839 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 0765A
- Condition: No Test
- Location: R-1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING R 1 ESCAPE SLIDE TEST PER ASA TASKCARD 48125002 SLIDE DEPLOYED AUTOMATICALLY INTEGRAL LIGHT ILLUMINATED SLIDE INFLATED AND REMAINED EXCEPT SLIDE DEPLOYED SIDEWAYS (LEFT SIDE UP) INSTALLED NEW SLIDE.
